Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 229, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 19, 2012, 11:52 AM EDT for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 105 min.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2012, 11:52 AM EDT (15:52 UTC)
- Expired
- Oct 19, 2012, 1:37 PM EDT
- In force
- 105 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 3.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WGUS81 KPHI 191552
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 AM EDT FRI OCT 19 2012
NJC019-027-035-191845-
/O.NEW.KPHI.FA.Y.0229.121019T1552Z-121019T1845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
1152 AM EDT FRI OCT 19 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
EASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 245 PM EDT
* AT 1151 AM EDT...SURFACE OBSERVATIONS INDICATED THAT NEARLY AN
INCH OF RAIN HAD FALLEN ACROSS PORTIONS OF THE ADVISED AREA. WITH
ADDITIONAL RAIN EXPECTED DURING THE NEXT HOUR, RAINFALL TOTALS
BETWEEN ONE AND TWO INCHES CAN BE EXPECTED. THIS WILL LIKELY CAUSE
POOR DRAINAGE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE MANY WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES.
&&
LAT...LON 4090 7427 4090 7433 4082 7432 4056 7453
4039 7459 4038 7472 4042 7475 4042 7480
4039 7480 4038 7487 4034 7487 4059 7487
4108 7449 4104 7450 4105 7445 4102 7443
4101 7436 4097 7428
$$
KRUZDLO1 follow-up statement
898
WGUS81 KPHI 191737
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT FRI OCT 19 2012
NJC019-027-035-191746-
/O.CAN.KPHI.FA.Y.0229.000000T0000Z-121019T1845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
137 PM EDT FRI OCT 19 2012
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOMERSET...MORRIS AND EASTERN HUNTERDON COUNTIES...
THE BULK OF THE HEAVY RAIN HAS MOVED NORTH OF THE ADVISED AREA
ALLOWING THE ADVISORY TO BE CANCELLED. SCATTERED SHOWERS WILL
CONTINUE TO MOVE THROUGH THE AREA OVER THE NEXT COUPLE OF HOURS BUT
ARE NOT EXPECTED TO PRODUCE SIGNIFICANT RAINFALL.
LAT...LON 4090 7427 4090 7433 4082 7432 4056 7453
4039 7459 4038 7472 4042 7475 4042 7480
4039 7480 4038 7487 4034 7487 4059 7487
4108 7449 4104 7450 4105 7445 4102 7443
4101 7436 4097 7428
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 19, 3:50 AM EDT, 8 hours 2 minutes earlier.
Area forecast discussion, Oct 19, 3:50 AM EDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 AM EDT FRI OCT 19 2012 .SYNOPSIS... AN EXPANSIVE AREA OF LOW PRESSURE CENTERED IN THE GREAT LAKES REGION TODAY WILL SLOWLY TRACK NORTHEASTWARD THROUGH THE WEEKEND. AN ASSOCIATED COLD FRONT WILL SWEEP ACROSS OUR AREA TONIGHT INTO SATURDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN DURING SUNDAY AND LINGER THROUGH MONDAY. AS HIGH PRESSURE SETTLES SOUTHWARD EARLY NEXT WEEK, A COLD FRONT IS SCHEDULED TO DROP SOUTHWARD ACROSS OUR AREA TUESDAY NIGHT INTO WEDNESDAY. HIGH PRESSURE THEN BEGINS TO BUILD IN FROM THE NORTH THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A MID LEVEL LOW WAS LOCATED OVER SOUTHERN WISCONSIN EARLY THIS MORNING. IT WILL DRIFT EAST SOUTHEASTWARD REACHING LOWER LAKE MICHIGAN LATE IN THE DAY. MEANWHILE, THE AXIS OF AN UPPER LEVEL JET SHOULD REMAIN JUST TO OUR WEST TODAY. A 30 TO 35 KNOT LOW LEVEL SOUTHERLY JET WAS LOCATED OVER OUR REGION EARLY THIS MORNING AND IT WAS COINCIDENT WITH AN AXIS OF PRECIPITABLE WATER VALUES IN EXCESS OF AN INCH AND A HALF. THE LOW LEVEL JET WAS HELPING TO ENHANCE THE PRECIPITATION. THE FEATURE IS IS EXPECTED TO STRENGTHEN AS IT LIFTS TO THE NORTHEAST AND OVER NEW ENGLAND FOR THIS AFTERNOON. THE MODERATE TO HEAVY RAINFALL WILL LIKELY FOLLOW. WE CONTINUE TO EXPECT MODERATE TO HEAVY RAINFALL IN OUR REGION FOR THIS MORNING ALONG WITH SCATTERED TO ISOLATED THUNDER. THE BULK OF THE RAIN SHOULD BEGIN TO LIFT TO OUR NORTHEAST DURING THE MID TO LATE MORNING HOURS, LEAVING SCATTERED SHOWERS IN ITS WAKE. IT IS FORECAST TO REMAIN MARGINALLY UNSTABLE FOR THIS AFTERNOON WITH SOME BREAKS OF SUNSHINE ALONG WITH UNSEASONABLY WARM TEMPERATURES. AS A RESULT, WE WILL INDICATE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FOR THIS AFTERNOON. TEMPERATURES ARE STARTING THE DAY IN THE 60S. AFTERNOON READINGS ARE EXPECTED TO BE WELL INTO THE 70S AT MOST LOCATIONS WHICH IS ABOUT 10 DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE MID LEVEL LOW IS FORECAST TO MOVE ACROSS SOUTHERN MICHIGAN TONIGHT. THE DEEP MOISTURE SHOULD MOVE FARTHER TO OUR NORTHEAST AND SOMEWHAT DRIER AIR IS EXPECTED TO BUILD UP FROM THE SOUTH AND SOUTHWEST. AS A RESULT, WE WILL INDICATE SOME CLEARING. DUE TO A LIGHT SOUTH TO SOUTHWEST FLOW, IT SHOULD REMAIN RELATIVELY MILD FOR TONIGHT WITH TEMPERATURES EXPECTED TO FALL ONLY INTO THE 50S. A FRONTAL BOUNDARY IS EXPECTED TO APPROACH FROM THE WEST LATE TONIGHT AND IT SHOULD ARRIVE IN OUR WESTERN COUNTIES TOWARD DAYBREAK. THE FRONT IS NOT EXPECTED TO HAVE ANY PRECIPITATION ASSOCIATED WITH IT. && .LONG TERM /SATURDAY THROUGH THURSDAY/... THE SYNOPTIC SETUP IS COMPRISED INITIALLY OF A STRONG CLOSED LOW TRAVERSING THE GREAT LAKES AND NORTHEAST. THE FLOW THEN BECOMES LESS AMPLIFIED IN THE EAST AS THE CLOSED LOW LIFTS OUT AND A RIDGE BECOMES ESTABLISHED ACROSS THE SOUTHERN STATES. THE MAIN FORECAST CHALLENGE REVOLVES AROUND OUR SENSITIVE WEATHER ESPECIALLY SATURDAY INTO SUNDAY AS THE CORE OF THE CLOSED LOW TRACKS JUST TO OUR NORTH. WE THEN TURN TO THE NORTHERN STREAM WITH THE NEXT COLD FRONT, HOWEVER WARMER CONDITIONS LOOK TO TAKE HOLD NEXT WEEK AS AN EAST TO WEST RIDGE TO OUR SOUTH MAINTAINS A MILDER FLOW ACROSS THE MID ATLANTIC. FOR SATURDAY AND SUNDAY, THE CLOSED LOW IS FORECAST TO START TRACKING ACROSS SOUTHEASTERN CANADA DURING SATURDAY WITH CYCLONIC FLOW BEING MAINTAINED ALONG WITH CAA. THE COLD CORE ALOFT WITH THIS LOOKS TO STAY TO OUR NORTH, HOWEVER NOTED MID LEVEL COOLING TAKES PLACE ACROSS OUR AREA. BASED ON THIS, SOME WRAP AROUND CLOUDS ARE POSSIBLE ESPECIALLY WITH HEATING ALTHOUGH MOISTURE MAY BE LIMITED FOR JUST A FEW SHOWERS ACROSS THE FAR NORTHWEST ZONES. FOR NOW, FAVORED SOME MORE CLOUDINESS ACROSS THE WESTERN HALF OF THE CWA SATURDAY WITH LESS CLOUDS ON SUNDAY. THE MORE ORGANIZED SHOWERS SATURDAY LOOK TO STAY CLOSER TO THE EASTERN GREAT LAKES. ON SUNDAY, THE TRANSITION IS EXPECTED TO BE TAKING PLACE AS THE CLOSED LOW CONTINUES TO LIFT NORTHEASTWARD. BASED ON THE CYCLONIC FLOW REGIME CONTINUING, SOME LINGERING WRAP AROUND MOISTURE IN THE FORM OF SOME CLOUDS WILL BE POSSIBLE UP NORTH. THERE SHOULD HOWEVER BE LESS INFLUENCE FROM THE TROUGH AS ITS AXIS SHIFTS TO OUR EAST AND SURFACE HIGH PRESSURE STARTS TO BUILD JUST TO OUR SOUTHWEST. WE GENERALLY DID NOT STRAY TO FAR FROM CONTINUITY WITH COOLER TEMPERATURES EXPECTED SUNDAY COMPARED TO SATURDAY. FOR MONDAY AND TUESDAY, THE OVERALL FLOW REGIME IS FORECAST TO START TURNING MORE ZONAL IN THE EAST AS A RIDGE TENDS TO ELONGATE ACROSS THE SOUTHERN STATES WEST TO EAST. THIS WILL ALLOW A SURFACE HIGH TO BUILD INTO OUR AREA BUT THEN BECOME CENTERED TO OUR SOUTH AS THE NORTHERN STREAM FLOW LOOKS TO REMAIN FAST. AS THIS OCCURS, A BAROCLINIC ZONE SHOULD BECOME ESTABLISHED TO OUR NORTH. THE ACTUAL FRONT MAY TRY AND PUSH TOWARD OUR AREA LATE TUESDAY, HOWEVER THIS WILL DEPEND ON THE SHORT WAVE ENERGY TRAVERSING ACROSS SOUTHERN CANADA AND THE ASSOCIATED WAA PUSH. AS OF NOW, WENT MORE TOWARD CONTINUITY WHICH FAVORED THE RIDGE HOLDING AND KEEPING THE FRONTAL BAND PRECIPITATION TO OUR NORTH LONGER. THE SURFACE FRONT ITSELF THOUGH LOOKS TO BE PUSHED SOUTHWARD WITH TIME TUESDAY AS HIGH PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA. BASED ON THE RIDGE BECOMING ESTABLISHED AND THE FLOW TURNING WESTERLY, THE AIRMASS WILL MODIFY ALLOWING THE SURFACE TEMPERATURES TO RESPOND NICELY. FOR WEDNESDAY AND THURSDAY, A POTENTIALLY LARGE TROUGH IN THE CANADIAN MARITIMES MAY END UP SENDING THE AFOREMENTIONED FRONT SOUTHWARD THROUGH OUR AREA WEDNESDAY. SINCE A RIDGE IS CENTERED TO OUR SOUTH, THERE MAY BE A BREAK IN THE LIFT WITH THIS FRONT THEREFORE IT MAY MOVE THROUGH WITH LITTLE TO NO FANFARE. AN ADDITIONAL TROUGH AMPLIFYING INTO THE MIDWEST AND CENTRAL PLAINS WILL SEND WAA INTO THE GREAT LAKES. THIS SETUP WOULD FAVOR THE FRONT SHIFTING NORTHWARD AS A WARM FRONT, HOWEVER THE EASTERN EXTENT OF THE FRONT MAY BE DRIVEN SOUTHWARD BY HIGH PRESSURE PRESSING SOUTHWARD FROM SOUTHEASTERN CANADA. THE TIMING OF ALL OF THIS WILL DEPEND ON THE AMPLIFICATION IN THE PLAINS AND THE SOUTHWARD PUSH OF THE AFOREMENTIONED SURFACE HIGH. OUR REGION LOOKS TO BE IN A ZONE OF WARMER CONDITIONS GIVEN OUR PROXIMITY TO THE WEST TO EAST MID LEVEL RIDGE. SOME CAUTION PERHAPS IF THE COLD FRONT DOES GET SHOVED ALL THE WAY THROUGH OUR AREA LIKE SOME GUIDANCE SUGGESTS, WHICH MAY ALLOW SOME COOLING TO ARRIVE FROM THE NORTHEAST. AS OF NOW, WE MADE LITTLE CHANGES TO THIS TIME FRAME OTHER THAN ADDED IN SOME SLIGHT CHC POPS TUESDAY NIGHT AND WEDNESDAY ACROSS THE FAR NORTH WITH THE FRONTAL ZONE DROPPING SOUTHWARD. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VARIABLE CONDITIONS ARE ANTICIPATED FOR THIS MORNING AS SOME MODERATE TO HEAVY RAINFALL MOVES THROUGH OUR REGION. MVFR AND IFR CONDITIONS ARE LIKELY FOR MUCH OF THE PERIOD THROUGH MID MORNING. A GRADUAL IMPROVEMENT IS EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS THE MAIN AREA OF PRECIPITATION PULLS FARTHER AWAY TO OUR NORTHEAST. HOWEVER, SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY LINGER INTO THE AFTERNOON. THE POTENTIAL FOR ADDITIONAL THUNDER IS NOT HIGH ENOUGH TO INCLUDE IN THE TAFS. CONDITIONS ARE FORECAST TO IMPROVE INTO THE VFR CATEGORY DURING THE AFTERNOON WITH SOME CLEARING ANTICIPATED FOR TONIGHT. RESIDUAL MOISTURE FROM TODAY'S RAINFALL MAY CAUSE PATCHY FOG TO DEVELOP FOR LATE TONIGHT INTO EARLY SATURDAY MORNING. THE WIND SHOULD CONTINUE TO FAVOR THE EAST AND SOUTHEAST THIS MORNING AT 10 KNOTS OR LESS. THE WIND DIRECTION IS EXPECTED TO VEER TOWARD THE SOUTH FOR THIS AFTERNOON AND THE SOUTHWEST FOR TONIGHT. OUTLOOK... SATURDAY...MOSTLY VFR. SOUTHWEST TO WEST WINDS AROUND 10 KNOTS BECOMING NORTHWEST. A FEW BRIEF SHOWERS CANNOT BE RULED OUT WELL NORTH AND WEST OF KPHL. SUNDAY AND MONDAY...VFR WITH WEST TO NORTHWEST WINDS NEAR 10 KNOTS. TUESDAY...VFR WITH WESTERLY WINDS NEAR 10 KNOTS. && .MARINE... THE WIND SHOULD VEER FROM THE SOUTHEAST TO THE SOUTH THIS MORNING WITH SPEEDS DIMINISHING A BIT, MAINLY INTO THE 10 TO 15 KNOTS RANGE. AS A RESULT, WE WILL DROP THE SMALL CRAFT ADVISORY FROM DELAWARE BAY. HOWEVER THE PERSISTENT SOUTHEAST TO SOUTH FLOW WILL KEEP WAVE HEIGHTS ON OUR OCEAN WATERS IN THE 4 TO 7 FOOT RANGE FOR TODAY AND TONIGHT AND THE SMALL CRAFT ADVISORY WILL CONTINUE THERE. OUTLOOK... AN EXPANSIVE CLOSED LOW WILL BE GRADUALLY LIFTING NORTHEAST OF OUR AREA SATURDAY AND SUNDAY. THIS WILL ALLOW LESS INFLUENCE ON OUR WEATHER AS HIGH PRESSURE ARRIVES FROM THE SOUTHWEST. THE CAA OCCURRING SATURDAY INTO SUNDAY WILL ALLOW FOR BETTER MIXING, HOWEVER IT APPEARS THE WINDS WILL REMAIN UNDER ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BE ELEVATED TO AROUND 5 FEET FOR A TIME SATURDAY ON THE OCEAN ZONES, THEREFORE WE EXTENDED THE SMALL CRAFT ADVISORY TO 22Z SATURDAY. AS HIGH PRESSURE BECOMES CENTERED TO OUR SOUTH MONDAY AND TUESDAY, A COLD FRONT TO OUR NORTH LOOKS TO BEGIN SLIDING SOUTHWARD LATE TUESDAY. THE CONDITIONS ARE ANTICIPATED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA SUNDAY THROUGH TUESDAY. && .TIDES/COASTAL FLOODING... THE PERSISTENT SOUTHEASTERLY FLOW DURING THE NIGHT HAS KEPT TIDAL DEPARTURES IN THE HALF TO THREE QUARTERS OF A FOOT RANGE ALONG THE COASTS ON NEW JERSEY AND DELAWARE. EVEN THOUGH THE WIND IS EXPECTED TO VEER TO THE SOUTH TODAY, THE DEPARTURES MAY BE SLOW TO DECREASE AND WE MAY SEE SOME SPOTTY MINOR TIDAL FLOODING AROUND THE HIGH TIDE FROM LATE THIS MORNING INTO THIS AFTERNOON. THE FLOODING SHOULD NOT BE TERRIBLY WIDESPREAD SO WE WILL HANDLE THE SITUATION WITH A COASTAL FLOOD STATEMENT FOR THE OCEANFRONT, AS WELL AS FOR DELAWARE BAY AND FOR THE TIDAL DELAWARE RIVER. CONDITIONS ARE FORECAST TO REMAIN BELOW THE MINOR THRESHOLD ON THE UPPER EASTERN SHORE OF CHESAPEAKE BAY, SO NO STATEMENT WILL BE ISSUED FOR THAT AREA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455. && SYNOPSIS...GORSE NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...GORSE AVIATION...GORSE/IOVINO MARINE...GORSE/IOVINO TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, Oct 19, 4:09 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 AM EDT FRI OCT 19 2012 MDZ008-012-015-019-020-NJZ001-007>010-015-026-PAZ054-055-060>062- 067>069-200815- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 409 AM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN THROUGH ABOUT MIDDAY MAY PRODUCE SOME FLOODING ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>025-027-200815- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 409 AM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN THROUGH ABOUT MIDDAY MAY PRODUCE SOME FLOODING ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE LATE THIS MORNING AND INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-200815- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 409 AM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN THROUGH ABOUT MIDDAY MAY PRODUCE SOME FLOODING ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE LATE THIS MORNING AND INTO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-200815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 AM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 19, 9:44 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 AM EDT FRI OCT 19 2012 DEZ001-NJZ015-017>019-PAZ067>071-191530- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 944 AM EDT FRI OCT 19 2012 ...MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS BEGINNING TO TRACK THROUGH THE DELAWARE VALLEY... MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT THE DELAWARE VALLEY REGION THROUGH 1130 AM. RAINFALL UP TO ONE INCH IS POSSIBLE IN A SHORT AMOUNT OF TIME AND COULD LEAD TO PONDING ON AREA ROADS. THE RAINFALL COULD ALSO FILL POOR DRAINAGE AREAS ESPECIALLY IN THE MORE URBAN SETTINGS. ISOLATED CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO EXPECTED. KRUZDLO
Special weather statement, Oct 19, 10:23 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1023 AM EDT FRI OCT 19 2012 NJZ001-007>010-012-191630- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK 1023 AM EDT FRI OCT 19 2012 ...MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS BEGINNING TO TRACK INTO NORTHERN NEW JERSEY... MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHERN NEW JERSEY THROUGH MIDDAY. RAINFALL UP TO ONE INCH IS POSSIBLE IN A SHORT AMOUNT OF TIME AND COULD LEAD TO PONDING ON AREA ROADS. THE RAINFALL COULD ALSO FILL POOR DRAINAGE AREAS ESPECIALLY IN THE MORE URBAN SETTINGS. ISOLATED CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO EXPECTED. KRUZDLO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 4:15 AM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 14 hr |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.